| Model Number |
VTICMO 13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.H6-device code 1494: off-label use (acd < 3.0mm).Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticmo 13.2 implantable collamer lens of diopter -15.5/1.5/110 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2024 the lens was exchanged for a longer length lens due to low vault without rotation.The problem was resolved.The cause of the event was reported as unknown.